Re: Safe to Switch To Oxy?
- From: mbollaci21@xxxxxxxxx
- Date: 27 Dec 2006 06:23:01 -0800
Thank you for your reply, it really did set me at ease about taking the
meds. there are alot of sceptics on the internet, because of all the
abuse, who really are scared about what oxy will really do to you and
it messes with you mind. even for someone who isn't going to abuse it
and crush,break, snort or whatever it. But again thank you for taking
the time to reply, i really appreciate it.
80mg's of oxycontin! 80 mgs of Oxycontin? Do you realize what you'll be
putting in to your body?!? 80mgs of oxycontin!!(just messin with ya) Sure
it's ok. Be very easy the first few days while you get used to it. You don't
want to go driving the gang around town, not until you know how it acts for
you. You may find it strong, in which case if the side effects aren't too
bad, the drowsiness, nausea, a general feeling of being bombed, hang with it
for at least a week if it doesn't interfere with work or school or whatever.
They are all side effects which will decline over time, the only one which
will never go away and you absolutely have to treat, either OTC or with
something Rx is constipation. You deal with that to a certain extent with
all narcotic medications, but you are moving in to the big leagues now and
need to be sure you insides are cleaned regularly.
The oxycontin is a better drug in about a thousand different ways, but I'll
just hit on the main one right now. No poison in it. You might think I am
mistaken, people have been associating narcotics with poison all our lives.
That line of thinking is deadly. It's the APAP, acitamiaphine, tylenol, call
it what you want, that they dump in those mixed products like your hydro
10/325 that's the poison in it. 325mg of it to be exact. You will now be on
a pure opiate with none of the real killing poisons. Too much of anything
will kill you, so opiates and narcotics are also poisons, but the amounts
are thimblefuls compared to the APAP poisons. So it may be a stronger pain
med, but it's safer than any of those compound medication.
One thing and then I'll feel I have overstayed my welcome. DO NOT UNDER ANY
CIRCUMSTANCES break, crush, chew, dissolve or suck on (Bleech!!) one of
these tablets. You absolutely have to take the whole. Yes it is a matter of
letting the entire days drug loose on your body at one time, which can kill
you fast, fast, fast. But by some chance you do get lucky and you survive
it. You are now a day behind on your medications. A day or two of being
short and the results will make you wish you were dead. The stomach flu from
hell, the worst you have never felt in your life plus about a factor of 10.
Your doc is showing alot of trust in you giving you what can be a
potentially dangerous drug (still safer than the crap you've been on), don't
let him down. And any questions you have at all, don't hesitate to ask.
We've all done something dumb with our medications once or twice, but never
a third and learn from our mistakes. Get a lock box with a key and keep your
meds in it. You may trust everyone in your home with your life, but do you
trust the Cable repairman who asks to use the john for a minute? I learned
my lesson with the plumber.
Ask if you need and the best of luck. It will be a new lease on life if it
works for you. If not there's lots of other choices we'd be glad to help
with. My in box is always open, just dump the ER doc stuff.
<mbollaci21@xxxxxxxxx> wrote in message
Ive been on Hydro 10/325 for a few years and was given the option for
oxy 80mg time-release. is it safe for me to take this right off the
bat? im nervous about it..
have been on at least 100mg hydro daily for last year. sometimes more..
- Re: Safe to Switch To Oxy?
- From: OldGoat
- Re: Safe to Switch To Oxy?